# SDR SWI2024050800365

- Difficulty date: March 19, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 37,746 hours, 25,919 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INBD "A" BRACKET IS CRACKED (C-CHECK RO 5/6/2024)R/H UPPER TRANSCOWL I/B "A" BRACKET HAS BEEN REMOVED AND REPLACED (PN CN624-2082-201) REF REO# 670-54-21-971, REV B, DATED 11/28/23. SEE CONTINUATION SHEET FOR DETAILS. COMPLIED FULLY W/SKYCARD 51-900-1002-SKY.
